Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The solution of the heat equation subject to the specification of energy


Author: J. R. Cannon
Journal: Quart. Appl. Math. 21 (1963), 155-160
DOI: https://doi.org/10.1090/qam/160437
MathSciNet review: 160437
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 1, Interscience Publishers, Inc., New York, 1953, p. 158 MR 0065391
  • [2] P. Hartman and A. Wintner, On the solutions of the equations of heat conduction, Amer. J. Math. 72 (1950) 367 MR 0036412
  • [3] F. G. Tricomi, Integral equations, Interscience Publishers, Inc., New York, 1957, p. 39 MR 0094665
  • [4] H. Weber, Die partiellen Differentialgleichungen der mathematischen Physik, Friedr. Vieweg und Sohn, Braunschweig, Germany, 1912, pp. 101-111


Additional Information

DOI: https://doi.org/10.1090/qam/160437
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society